# SDR DALA2023092607945

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 69,605 hours, 22,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 RED EEPLS AT LAV V (JUST FORWARD OF R2 DOOR) INOPERATIVE. CORRECTIVE ACTION FOUND PIN 28 PUSH BACK ON CONNECTOR D11396. LOCK PIN 28 IN AND TESTED EEPLS PER B757 AMM 33-50 OP/CKS GOOD. (9960440)
